# SDR CALA2025102910679

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N29991
- Make and model: Boeing 787-9
- Aircraft serial: 37071
- Aircraft time: 3,840 hours, 382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATED NEAR ROW 45 DURING TURBULENCE,  EMERGENCY EXIT LIGHTS NEAR ROW 45 NOT ILLUMINATED UPON MAINTENANCE ARRIVAL. OPERATED EMERGENCY LIGHTS, LIGHTS TURN ON AND OFF. REF AMM DMC-B787-A-33-51-00-00C-320A-A,
